MAUDE Adverse Event Report: 3M COMPANY 3M¿ UNIVERSAL ELECTROSURGICAL PAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

3M COMPANY 3M¿ UNIVERSAL ELECTROSURGICAL PAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 9130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is available for return and the device evaluation is anticipated.3m will continue to monitor.The instructions for use states, to reduce the risk of burns the site must be clean, dry and free of hair and to remove hair at application site.
 
Event or Problem Description
A patient underwent a left lower leg calf debridement with the use of the 3m¿ universal electrosurgical pad, 9130.Upon postoperative removal of the pad, a 3 cm x 2 cm third-degree burn extending to approximately 10 cm circumference was observed.The total time of the monopolar electrocautery use was approximately 2-30 minutes.
 
Additional Manufacturer Narrative
A sample was returned and confirmed there was damage to the device.Due to contamination, no additional testing can be performed on the device.Retained samples were visually inspected and no signs of defects were observed.A device history review of lot 202411oh exhibited no abnormal results, and all release testing met specification.Solventum will continue to monitor.
 
Additional Manufacturer Narrative
Initial mdr 2110898-2024-00013 noted the following: section g3 date received by manufacturer: 02/16/2024.Correction: section g3 date received by manufacturer: 02/22/2024.

Brand Name
3M¿ UNIVERSAL ELECTROSURGICAL PAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY VALLEY PLANT
600 east meigs st.
valley NE 68064
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key18914712
Report Number2110898-2024-00013
Device Sequence Number17899077
Product Code GEI
UDI-Device Identifier50707387462562
UDI-Public50707387462562
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2024
Device Model Number9130
Device Catalogue Number9130
Device Lot Number202411OH
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer04/26/2024
02/22/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date05/17/2024
10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown